# SDR HEEA076423

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,255 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 407070622115
- Condition: Cracked
- Location: Arm Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FACING SEAT ARM REST FABRIC TORN. SCRAPPED AND REPLACED WITH SERVICEABLE ARM REST.
